# SDR SIMA20170109001

- Difficulty date: January 9, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 41,983 hours, 37,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FLT ATTENDANT FLASHLIGHT BRACKET BROKEN.   REMOVED AND REPLACED  FLASHLIGHT ASSY IAW MM 33-50-16.  OPS CHECKED OK.
